Transplant Drug Interactions and a Word of Caution for the HIV Provider. A Case Report.

Published online

Journal Article

Electronic medical record platforms fail to support provider alerts when a drug is discontinued. Protease inhibitors, often boosted by ritonavir or cobicistat, increase the serum concentration of calcineurin inhibitors. This case demonstrates acute liver transplant rejection in an HIV-positive recipient due to a failure to recognize the loss of protease inhibitor interaction with his immunosuppressive regimen.

Full Text

Duke Authors

Cited Authors

  • Hemmersbach-Miller, M; Berg, CL; Messina, JA; Wolfe, CR

Published Date

  • April 2018

Published In

Volume / Issue

  • 5 / 4

Start / End Page

  • ofy070 -

PubMed ID

  • 29713654

Pubmed Central ID

  • 29713654

International Standard Serial Number (ISSN)

  • 2328-8957

Digital Object Identifier (DOI)

  • 10.1093/ofid/ofy070

Language

  • eng

Conference Location

  • United States